MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 100CC SILICONE CLOSED WOUND SUCTION EVACUATOR WITH ANTI-REFLUX VALVE

C.R. BARD INC. (COVINGTON) -1018233 100CC SILICONE CLOSED WOUND SUCTION EVACUATOR WITH ANTI-REFLUX VALVE
Catalog Number 0070740
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Codes Exposure to Body Fluids (1745); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The initial reporter's phone number that was provided was (b)(6).The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during use the evacuator valve inside was broken and photo attached.The user was exposed to bodily fluid.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Correction: b, f, h udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during use the evacuator valve inside was broken and photo attached.The user was exposed to bodily fluid.Per follow up information received via ibc on 30jul2025, stated that no patient impacted and no serious injuries that occur to the patient.
 
Additional Manufacturer Narrative
The reported event was confirmed cause unknown.Visual evaluation of the returned one-photo sample noted one opened (without original packaging), used bulb evacuator wound drainage.Visual inspection of the one-photo sample noted that the valve was broken and inside the bulb evacuator.This does not meet specification which states "missing, damaged, leaking, torn, broken, incomplete or incorrect components are not permitted; the clamp must be closed".Product labeling was reviewed for this investigation.The labeling is found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
100CC SILICONE CLOSED WOUND SUCTION EVACUATOR WITH ANTI-REFLUX VALVE
Common Device Name
CLOSED WOUND SUCTION
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22667921
Report Number1018233-2025-06312
Device Sequence Number15315814
Product Code GCY
UDI-Device Identifier00801741049569
UDI-Public(01)00801741049569(11)241019(17)290831(10)NGJW3145
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0070740
Device Lot NumberNGJW3145
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Supplement Date Received by Manufacturer07/30/2025
10/28/2025
Initial Report FDA Received Date07/30/2025
Supplement Report FDA Received Date08/05/2025
10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown